PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2003 | 1 | 3 | 272-283
Tytuł artykułu

Nonadaptive search problem with sets of equal sum

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Consider the set A={1,2,3,…,2n}, n≥3 and let x∈ A be unknown element. For given natural number S we are allowed to ask whether x belongs to a subset B of A such that the sum of the elements of B equals S. We investigate for which S it is possible to find x using a nonadaptive search.
Słowa kluczowe
Wydawca
Czasopismo
Rocznik
Tom
1
Numer
3
Strony
272-283
Opis fizyczny
Daty
wydano
2003-09-01
online
2003-09-01
Twórcy
autor
Bibliografia
  • [1] J. Czyzowicz, D. Mundici, A. Pelc: “Ulam’s Searching Game With Lies”, J. Combin. Theory Ser. A, Vol. 52, (1989), pp. 62–76. http://dx.doi.org/10.1016/0097-3165(89)90062-9
  • [2] R. Hill and J.P. Karim: “Searching With lies: the Ulam Problem”, Discrete Mathematics, Vol. 106–107, (1992), pp. 273–283. http://dx.doi.org/10.1016/0012-365X(92)90554-S
  • [3] E. Kolev: “Nonadaptive Search With Sets of Given Sum”, Proc. ACCT’9, Tsarskoe selo, (2002), pp. 159–162.
  • [4] E. Kolev and I. Landgev: “On a Two-Dimensional Search Problem”, Serdica Math. J., Vol. 21, (1995), pp. 219–230.
  • [5] M. Ruszinko: “On a 2- and 3- Dimensional Search Problem”, Proc. of the Sixt Joint Swedish-Russian Workshop on Inf. Theory, Aug. 21–27, 1993, Mölle, pp. 437–440.
  • [6] J. Spencer: “Guess a Number-With Lying”, Math. Mag., Vol. 57, (1984), pp. 105–108. http://dx.doi.org/10.2307/2689593
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_BF02475209
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.